Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
10/36, DOI: 10.7862/rf.2013.10

Instability to dierential equations of fourth order with a variable deviating argument

Cemil Tunc

DOI: 10.7862/rf.2013.10

Abstract

The main purpose of this paper is to give two instability theorems to fourth order nonlinear di erential equations with a variable deviating argument.

Full text (pdf)

References

  1. H. H. Dong and Y. F. Zhang, Instability of some nonlinear systems of third and fourth orders (Chinese), J. Luoyang Univ. 14 (1999), no. 4, 11-14.
  2. L. E. El'sgol'ts, Introduction to the theory of di erential equations with deviating arguments. Translated from the Russian by Robert J. McLaughlin Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1966. 
  3. J. O. C. Ezeilo, An instability theorem for a certain fourth order di erential equation, Bull. London Math. Soc. 10 (1978), no. 2, 184-185.
  4. J. O. C. Ezeilo, Extension of certain instability theorems for some fourth and fifth order di erential equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 66(1979), no. 4, 239-242.
  5. J. O. C. Ezeilo, Further instability theorems for some fourth order di erential equations, J. Nigerian Math. Soc. 19 (2000), 1-7.
  6. N. N.Krasovskii, Stability of motion. Applications of Lyapunov's second method to di erential systems and equations with delay. Translated by J. L. Brenner Stanford University Press, Stanford, Calif. 1963.
  7. J. LaSalle and S. Lefschetz, Stability by Liapunov's direct method, with applications. Mathematics in Science and Engineering, Vol. 4, Academic Press, New York-London 1961.
  8. W. Li and K. Duan, Instability theorems for some nonlinear di erential systems of fifth order, J. Xinjiang Univ. Natur. Sci. 17 (2000), no. 3, 1-5.
  9. W. J. Li and Y. H. Yu, Instability theorems for some fourth-order and fth-order differential equations (Chinese), J. Xinjiang Univ. Natur. Sci., 7 (1990), no. 2, 7-10.
  10. D. E. Lu and Z. H. Liao, Instability of solution for the fourth order linear di erential equation with varied coecient, Appl. Math. Mech. (English Ed.) 14 (1993), no. 5, 481-497; translated from Appl. Math. Mech. 14 (1993), no. 5, 455{469 (Chinese).
  11. A. I. Sadek, Instability results for certain systems of fourth and fth order di erential equations, Appl. Math. Comput. 145 (2003), no. 2-3, 541-549.
  12. W. A. Skrapek, Instability results for fourth-order di erential equations, Proc. Roy. Soc. Edinburgh Sect. A 85 (1980), no. 3-4, 247-250.
  13. W. J. Sun and X. Hou, New results about instability of some fourth and fth order nonlinear systems (Chinese), J. Xinjiang Univ. Natur. Sci.16 (1999), no. 4, 14-17.
  14. A. Tiryaki, Extension of an instability theorem for a certain fourth order di erential equation, Bull. Inst. Math. Acad. Sinica 16 (1988), no. 2, 163-165.
  15. C. Tunc, An instability theorem for a certain vector di erential equation of the fourth order, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 1, Article 5, 5 pp. (electronic).
  16. C. Tunc, A further instability result for a certain vector di erential equation of fourth order, Int. J. Math. Game Theory Algebra 15 (2006), no. 5, 489-495.
  17. C. Tunc, Instability of solutions for certain nonlinear vector di erential equations of fourth order, Neliniini Koliv. 12 (2009), no. 1, 120{129; translation in Nonlinear Oscil.(N. Y.) 12 (2009), no. 1, 123-132.
  18. C. Tunc, On the instability of solutions of a nonlinear vector di erential equation of fourth order, Ann. Di erential Equations 27 (2011), no. 4, 418-421.
  19. C.Tunc, On the instability of solutions of nonlinear delay di erential equations of fourth and fth order, Sains Malaysiana 40 (12), (2011), 1455-1459. 
  20. C. Tunc and E. Tunc, A result on the instability of solutions of certain non-autonomous vector di erential equations of fourth order, East-West J. Math. 6 (2004), no. 2, 153-160

About this Article

TITLE:
Instability to dierential equations of fourth order with a variable deviating argument

AUTHORS:
Cemil Tunc

AUTHORS AFFILIATIONS:
Department of Mathematics,
Faculty of Sciences, Yuzuncu Yl University,
65080, Van, Turkey

JOURNAL:
Journal of Mathematics and Applications
10/36

KEY WORDS AND PHRASES:
Instability; Krasovskii criteria; dierential equation; fourth
order; deviating argument

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/18

DOI:
10.7862/rf.2013.10

URL:
http://dx.doi.org/10.7862/rf.2013.10

RECEIVED:
2012-08-01

REVISITED:
2012-08-29

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: